ive been out of rehab for 70 days. (total 100 days of sobriety) i went becouse of alcohol and xanax. I sleep really good but it is very hard to wake up and go to work. I feel tired and sleepy all the time. My body aches and I feel like im a hundred years old. Im only 42. i have no drive or ability to maintain a full days work without total exhuastion. please help me to figure out what is wrong with me.
24 Apr 2011
CONGRATULATIONS on being sober for 100 days. It may be as simple as being what is called a "dry drunk" which occurs when you are not practicing a good program of recovery or something more complex like anemia or depression. You really need to discuss this with your doctor and have some blood work done.
We are here for ya and encourage you to take care of yourself. When a person is an alcoholic the first to go is the body then the mind, then the spiritual side of us, when you get sober the first part to return is the spiritual, then the mind, and last is the body or physical part of us, so give it time and don't hesitate to see the doc.
Wishing you the very best,
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
effects. Right now I am suffering from muscle aches, nausea and lack of sleep. I know the program has worked for me so that is why I am continuing ...
2 answers • 23 Jun 2011
start off with xanax. then turns to alcohol and then to crack cocaine. in and out of sobriety over 30 years.
1 answer • 21 Jan 2012
Regular seroqul and xanax worked great for me. Nurse practiioner wants to take the xanax. Seroquel xr makes me sleep all the time and feel like a ...
6 answers • 14 May 2012
Becoming persistent, annoying and painful. Also seem to be tired all the time because I cannot seem to sleep well. Muscle spasms and ear ringing keep ...
1 answer • 27 Jul 2012
I don't know what mil or ExtRel; never had heard of it; but THAT was the best sleep. I don't like medication in which I will feel as if ...
1 answer • 2 Aug 2012